Acetaminophen hepatotoxicity: Current management

Hui Hui Tan, Charissa Y. Chang, Paul Martin

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

APAP overdose is a major cause of acute liver failure. Although early administration of the specific antidote NAC can prevent severe hepatotoxicity, there are still patients who may progress to acute liver failure, requiring a liver transplant.

Original languageEnglish
Pages (from-to)75-83
Number of pages9
JournalMount Sinai Journal of Medicine
Volume76
Issue number1
DOIs
StatePublished - Jun 4 2009

Fingerprint

Acute Liver Failure
Acetaminophen
Antidotes
Transplants
Liver

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Acetaminophen hepatotoxicity : Current management. / Tan, Hui Hui; Chang, Charissa Y.; Martin, Paul.

In: Mount Sinai Journal of Medicine, Vol. 76, No. 1, 04.06.2009, p. 75-83.

Research output: Contribution to journalArticle

Tan, Hui Hui ; Chang, Charissa Y. ; Martin, Paul. / Acetaminophen hepatotoxicity : Current management. In: Mount Sinai Journal of Medicine. 2009 ; Vol. 76, No. 1. pp. 75-83.
@article{a47707f7a40543ba809e63df7bedbf87,
title = "Acetaminophen hepatotoxicity: Current management",
abstract = "APAP overdose is a major cause of acute liver failure. Although early administration of the specific antidote NAC can prevent severe hepatotoxicity, there are still patients who may progress to acute liver failure, requiring a liver transplant.",
author = "Tan, {Hui Hui} and Chang, {Charissa Y.} and Paul Martin",
year = "2009",
month = "6",
day = "4",
doi = "10.1002/msj.20065",
language = "English",
volume = "76",
pages = "75--83",
journal = "Annals of Global Health",
issn = "2214-9996",
publisher = "Elsevier Inc.",
number = "1",

}

TY - JOUR

T1 - Acetaminophen hepatotoxicity

T2 - Current management

AU - Tan, Hui Hui

AU - Chang, Charissa Y.

AU - Martin, Paul

PY - 2009/6/4

Y1 - 2009/6/4

N2 - APAP overdose is a major cause of acute liver failure. Although early administration of the specific antidote NAC can prevent severe hepatotoxicity, there are still patients who may progress to acute liver failure, requiring a liver transplant.

AB - APAP overdose is a major cause of acute liver failure. Although early administration of the specific antidote NAC can prevent severe hepatotoxicity, there are still patients who may progress to acute liver failure, requiring a liver transplant.

UR - http://www.scopus.com/inward/record.url?scp=66149153898&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=66149153898&partnerID=8YFLogxK

U2 - 10.1002/msj.20065

DO - 10.1002/msj.20065

M3 - Article

C2 - 19170221

AN - SCOPUS:66149153898

VL - 76

SP - 75

EP - 83

JO - Annals of Global Health

JF - Annals of Global Health

SN - 2214-9996

IS - 1

ER -